# SDR UIEA2023071400757

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 93,882 hours, 26,363 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANT SEAT L4A PSU INOP.( TRANSFER TO MDDR 189255 PER MEL 35-21-01-01A CAT B, DUE DATE 7/17/2023 )
